# SDR SWAA2020022094570

- Difficulty date: February 4, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,404 hours, 42,536 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 143A8120
- Condition: Corroded
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT DOOR CUT OUT BOTTOM WEB CORRODED BETWEEN BS. 440 TO BS. 492, BETWEEN RBL 23 TO RBL 30.        / REPAIRED WEB IAW SRM & DWG.
